Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 59, NWS St. Louis, MO

April 27, 20145 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 27, 2014, 6:20 PM CDT for 5 counties in Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 6:20 PM CDT (23:20 UTC)
Expired
Apr 27, 2014, 7:00 PM CDT
In force
40 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Callaway County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 2:13 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WUUS53 KLSX 272320
SVRLSX
MOC027-073-139-151-219-280000-
/O.NEW.KLSX.SV.W.0059.140427T2320Z-140428T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CALLAWAY COUNTY IN CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN OSAGE COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 700 PM CDT

* AT 617 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
  MOUNT STERLING...AND MOVING NORTHEAST AT 60 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  HERMANN...MONTGOMERY CITY...WELLSVILLE...SWISS...BIG SPRING...
  MINEOLA...NEW FLORENCE...JONESBURG...BUELL...BELLFLOWER...BAY...
  MORRISON...PORTLAND...GASCONADE...RHINELAND...AMERICUS...
  MCKITTRICK...DANVILLE AND HIGH HILL.

THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE AND GRAHAM CAVE STATE
PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 188.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3909 9157 3914 9155 3914 9153 3903 9126
      3899 9126 3899 9119 3893 9118 3893 9111
      3890 9111 3871 9131 3870 9137 3866 9137
      3837 9166 3846 9186
TIME...MOT...LOC 2320Z 209DEG 52KT 3851 9170

HAIL...1.00IN
WIND...<50MPH

$$

BRITT
2 follow-up statements
219 
WWUS53 KLSX 272343
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 PM CDT SUN APR 27 2014

MOC027-151-272352-
/O.CAN.KLSX.SV.W.0059.000000T0000Z-140428T0000Z/
CALLAWAY MO-OSAGE MO-
643 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE AND EAST
CENTRAL CALLAWAY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR WESTERN OSAGE 
COUNTY UNTIL 715 PM.

LAT...LON 3892 9164 3914 9155 3914 9153 3903 9126
      3900 9127 3899 9119 3893 9119 3893 9111
      3890 9111 3871 9131 3870 9137 3866 9138
      3859 9164
TIME...MOT...LOC 2342Z 208DEG 47KT 3876 9155

$$

MOC073-139-219-280000-
/O.CON.KLSX.SV.W.0059.000000T0000Z-140428T0000Z/
GASCONADE MO-MONTGOMERY MO-WARREN MO-
643 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WARREN...MONTGOMERY AND NORTHERN GASCONADE COUNTIES UNTIL 700 PM
CDT...

AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
HERMANN...AND MOVING NORTHEAST AT 55 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MONTGOMERY CITY...WELLSVILLE...BIG SPRING...MINEOLA...NEW FLORENCE...
JONESBURG...BELLFLOWER...BUELL...AMERICUS...MCKITTRICK...DANVILLE AND
HIGH HILL.

THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE AND GRAHAM CAVE STATE
PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 188.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.

&&

LAT...LON 3892 9164 3914 9155 3914 9153 3903 9126
      3900 9127 3899 9119 3893 9119 3893 9111
      3890 9111 3871 9131 3870 9137 3866 9138
      3859 9164
TIME...MOT...LOC 2342Z 208DEG 47KT 3876 9155

HAIL...1.00IN
WIND...<50MPH

$$

BRITT
712 
WWUS53 KLSX 272355
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT SUN APR 27 2014

MOC073-139-219-280005-
/O.EXP.KLSX.SV.W.0059.000000T0000Z-140428T0000Z/
GASCONADE MO-MONTGOMERY MO-WARREN MO-
655 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN...
MONTGOMERY AND NORTHERN GASCONADE COUNTIES WILL EXPIRE AT 700 PM
CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

LAT...LON 3892 9164 3914 9155 3914 9153 3903 9126
      3900 9127 3899 9119 3893 9119 3893 9111
      3890 9111 3871 9131 3870 9137 3866 9138
      3859 9164
TIME...MOT...LOC 2355Z 208DEG 47KT 3891 9145

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:07 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 27, 4:07 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT Sun Apr 27 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 355 PM CDT Sun Apr 27 2014

Overview...A strong low pressure system over the Plains states
becomes negatively tilted aloft due to a shortwave moving through
the base of the trough, but models show that the system itself
becomes nearly stacked and doesn't move very much during the day
tomorrow after it moves into Nebraska later tonight. This feature
will strongly influence our weather tonight and tomorrow, bringing a
couple of rounds of showers and thunderstorms, some of which could
be strong to severe. According to the models, the system doesn't
really move eastward again until Mon night when complex interactions
occur between this system and a retrograding low over Ontario while
a strong jet rounds the base of the trough and then strengthens on
its eastern side. The cold front associated with this system should
move across the LSX CWA on Mon night with a secondary cold front
moving through the area on Tue night. The aforementioned system then
develops into a large and complex feature with multiple low centers
(including Fujiwhara interactions) and several vorticity channels.
This large feature will dominate our weather through the end of
the week as it slowly moves to the northeast.

Tonight...Ongoing line of TSRA is expected to move through the CWA
this afternoon and tonight in a mixed convective mode, and
environmental parameters remain sufficient for strong to severe
thunderstorms at times through the evening hours. One area of
concern with respect to the forecast is that the parent cyclone
will be occluding and slowing tonight. New convective development
could be less progressive, leading to areas of heavy rainfall
across southern MO. However, flash flood guidance is rather high
and the threat for flash flooding appears to be localized rather
than widespread, therefore no flood watches or flash flood watches
are planned at this time.

Kanofsky

.LONG TERM:  (Monday through Next Sunday)
Issued at 355 PM CDT Sun Apr 27 2014

Mon...Thunderstorms are expected to develop on Mon ahead of
the approaching cold front/dryline. Favorable environmental
parameters for severe weather include H7-H5 lapse rates of 7-8 deg
C/km, 0-6km bulk shear of 40-70 kts, and at least 1000 J/kg of
CAPE. The greatest threat appears to be across the eastern half of
the CWA during the afternoon hours when this area will be beneath
the left exit region of an upper jet streak.

Tue through Thu...With cold temperatures aloft creating steep lapse
rates, cyclonic flow aloft, multiple shortwaves rotating through the
trough, and fairly low freezing levels, this looks like a good
pattern for diurnally-driven afternoon SHRA/TSRA with small hail.
Pcpn coverage should diminish quickly after sunset each day. Expect
daily temperatures to be 10-15 degrees cooler than average during
this period.

Fri through Sat...Although the approximate center of the large
upper low is forecast to have moved north and east of MO/IL by
Fri, models show that a broad trough remains in place with several
shortwaves moving through the flow. These disturbances could
support SHRA/TSRA at times.

Kanofsky

&&

.AVIATION:  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1232 PM CDT Sun Apr 27 2014

A deep area of low pressure aloft and at the sfc will cause
widespread precip thru this evening. Both lows are centered over
the cntrl plains and are not expected to move much over the next
24 hrs. A warm front extends across nthrn MO and SE into cntrl and
sthrn IL. Sctrd SHRAs/TSTMs continue to dvlp across the area in
vcnty of the front and in advance of a more significant band of
TSTMs that will affect the terminals later this aftn. The timing
of this band has been moved up a couple of hrs based on current
radar trends. In assoc with the early aftn convection...IFR VSBYs
can be expected if one of the cores impacts a terminal along with
gusty winds and small hail. The band now moving thru wrn MO will
likely produce IFR VSBYs as it passes. Some of the stronger storms
will be capable of producing strong winds and hail. Expect a 2-4
hr window of precip as this feature moves thru. This activity
should move east of the terminals by midnight with clearing skies.
Another round of SHRAs/TSTMs is possible along and east of the MS
rvr beginning as early as late Monday morning.

Specifics for KSTL:

Sctrd convection continues to dvlp near the terminal. VCTS seems to
cover the threat attm...but a quick update may be needed this aftn
if anything pops up to the south of the terminal. This trend
should continue thru the aftn. The chances for precip increase
thru the aftn with SHRAs/TSTMs impacting the terminal during the
late aftn/early evng time frame for several hrs. Precip should
come to an end this evening with partial clearing overnight.
Another round of storms is possible for late tomorrow mrng and
into the early aftn.

2%

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 27, 3:57 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT SUN APR 27 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
357 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY...ESPECIALLY DURING THE LATE AFTERNOON
AND EVENING HOURS. SOME SEVERE STORMS ARE ALSO EXPECTED...WITH
LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON MONDAY...MAINLY
DURING THE AFTERNOON. SOME SEVERE STORMS WILL AGAIN BE POSSIBLE
WITH THE PRIMARY THREAT BEING LARGE HAIL.

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

KANOFSKY

In the hours before

Local storm report, Apr 27, 3:39 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND GST     HOLLIDAY                39.49N  92.13W
04/27/2014  M60 MPH          MONROE             MO   MESONET

            WEATHER STATION N0PB

&&

KARLZ
Special weather statement, Apr 27, 4:00 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT SUN APR 27 2014

ILZ095-096-MOZ019-027-272145-
ADAMS IL-BROWN IL-LEWIS MO-MARION MO-
400 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION...EASTERN LEWIS...
WESTERN BROWN AND ADAMS COUNTIES UNTIL 445 PM CDT...

AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
CANTON TO 5 MILES NORTHWEST OF QUINCY TO PALMYRA...AND MOVING EAST AT
40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  QUINCY...
  MENDON...
  FALL CREEK...
  PAYSON...
  CAMP POINT...
  GOLDEN...
  CLAYTON...
  BEVERLY...
  BUCKHORN...

THIS STORM WILL ALSO IMPACT SILOAM SPRINGS STATE PARK AND WAKONDA
STATE PARK.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Local storm report, Apr 27, 4:27 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             CLAYTON                 40.03N  90.96W
04/27/2014  E0.50 INCH       ADAMS              IL   TRAINED SPOTTER

&&

BYRD
Special weather statement, Apr 27, 4:39 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
439 PM CDT SUN APR 27 2014

ILZ065-070-272230-
FAYETTE IL-MARION IL-
439 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE AND EASTERN
MARION COUNTIES UNTIL 530 PM CDT...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF HELM...OR 13 MILES EAST OF
SALEM...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OMEGA...
  STEPHEN FORBES STATION...
  KINMUNDY...
  FARINA...

THIS STORM WILL IMPACT...
INTERSTATE 57 NEAR EXIT 135.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BRITT
Local storm report, Apr 27, 5:18 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
518 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     2 W CENTERTOWN          38.62N  92.45W
04/27/2014                   MONITEAU           MO   TRAINED SPOTTER

            ANCHORED ALUMINUM CARPORT UPLIFTED AND DESTROYED

&&

JP
Special weather statement, Apr 27, 6:07 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
607 PM CDT SUN APR 27 2014

MOZ049-059-062-072-272330-
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-OSAGE MO-
607 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE...GASCONADE...
WESTERN FRANKLIN AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 630 PM
CDT...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
RICH FOUNTAIN TO 8 MILES NORTHWEST OF CUBA...AND MOVING NORTHEAST AT
60 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LINN...
  OWENSVILLE...
  NEW HAVEN...
  BLAND...
  MOUNT STERLING...
  ROSEBUD...
  GERALD...
  DRAKE...
  BEAUFORT...
  SWISS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:11 PM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau49 min
Apr 27, 2:49 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Shelby41 min
Apr 27, 3:23 PM CDTSevere Thunderstorm WarningLSXLewis, Marion, Monroe, Shelby52 min
Apr 27, 6:38 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage37 min
Apr 27, 6:44 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.